North Carolina, 2016Flash Flood and Damaging Winds in North Carolina, June 15, 2016
June 15, 2016 · NWS RAH · 6 events in 2 counties and zones
A few multicellular clusters developed within an anomalously moist air mass across the region as a weak MCV moved east into the area. Additionally, strong thunderstorms developed across eastern NC along a sea breeze boundary.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A few multicellular clusters developed within an anomalously moist air mass across the region as a weak MCV moved east into the area. Additionally, strong thunderstorms developed across eastern NC along a sea breeze boundary. The strongest storms went on to produce isolated wet down bursts along with some minor flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before the first event at Jun 15, 2:15 PM EST, 2 hours 40 minutes earlier.
Area forecast discussion, Jun 15, 2:15 PM EST, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
315 PM EDT WED JUN 15 2016
.SYNOPSIS...
A moist southerly return flow will persist across the region through
Thursday. A cold front will approach from the north Thursday night,
then track southward through the area on Friday.
&&
.NEAR TERM /Today and Tonight/...
As of 150 PM Wednesday...
A dampening mid-level shortwave trough over the Tn Valley-Mid South
regions this morning will move slowly east into the SE US today and
tonight. Meanwhile, the surface boundary that sat nearly
stationary across the area over the past 24 hours has started to
retreat/lift north into Virginia.
Axis of high 2.0-2.25" PWS attendant to the mid-level wave will
funnel north into the area today while boundary layer dewpoints rise
into the lower to mid 70s. Much like yesterday, seasonably strong
insolation within the axis of moist and strongly unstable air will
support scattered to numerous showers and storms this
afternoon/evening. Given moisten-laden air in place, isolated convection could
persist well through the overnight hours as a well defined surface trough
and associated low-level moisten convergence pushes into the
area from the west.
Near-storm environment is not that much different than what we saw
yesterday across southern portions of the forecast area with ~20kts
of deep layer shear and MLCAPE on the order of of 2000-3000J/KG. As
such, could see a few strong to severe cores capable of producing a
wet microburst along with small hail. Additionally, weak low to mid level flow
environment could support slow moving storms and locally heavy
rainfall/minor flooding.
Mild temperatures overnight in the lower to mid 70s.
&&
.SHORT TERM /Thursday and Thursday Night/...
As of 315 PM Wednesday...
Models are in good agreement in showing a convective lull across the
area on Thursday, as much drier advects into the area from the west
in the wake of the surface trough passing east of the area and as
flow aloft veers to the NW in advance of the compact potent upper
level low diving se through the Ohio Valley. Convective chances
Thursday afternoon will be isolated at best, and generally confined
to the NC coastal plain in proximity to the sea-breeze, which will
make little progress inland owing to the low-level westerly flow. By
all indications, Thursday looks to be the hottest day of the week
with afternoon temps in the lower to mid 90s.
Instead, the better convective rain chances will hold off until late
in the evening and overnight and mostly confined to the northern
Piedmont/Coastal Plain counties with the arrival of the
aforementioned compact upper low moving into southern Virginia.
Strengthening mid-level flow accompanying the upper low will
increase effective shear values to ~40kts, may be enough to
compensate for the poor nocturnal timing to support a severe wx
threat late Thursday night/early Friday morning, mainly across the
northern/northeastern NC counties. Lows again in the lower to mid
70s.
&&
.LONG TERM /Friday through Wednesday/...
As of 245 PM Wednesday...
Fri/Fri night: Models are in good agreement with timing and
placement of a potent shortwave dropping southeastward across
northeast NC on Fri, with a corresponding north-to-south low and
frontal passage. The timing on the latest model runs would indicate
little in the way of heating, which would limit destabilization,
although the vigorous DPVA and marginal upper divergence would
seemingly still support numerous showers and storms, particularly
across the northeast CWA. Will maintain pops of 40-60%, highest NE.
Brisk northeast winds will follow behind the front Fri afternoon, as
the MSLP gradient tightens between the low moving offshore and the
cool dense high centered over the Great Lakes building southward
into NC. 850 mb jetting on the west side of the low indicates
potential gusts to 25-35 mph Fri, lasting well into Fri night as the
low levels remain mixed. Expect a wide range of temps Fri, from the
upper 70s northeast to upper 80s southwest, where coverage will be
lowest and where some insolation is possible. Lows Fri night from
the upper 50s to lower 60s, with nocturnal mixing keeping temps from
getting too low despite thicknesses falling into the 1370s
overnight.
Sat-Wed: A strong low will close off just east of NC/VA Sat, with
the ECMWF stronger and closer to the coast than the GFS, and a bit
slower to shift out over the NW Atlantic by Mon. Deep and expansive
ridging centered over the Four Corners region will extend eastward
across the Carolinas Sat through Tue, while the surface high builds
into and over NC from the north through the weekend, equating to
very little cloud cover, dry conditions, and initially cool temps
gradually moderating (highs in the upper 70s to around 80 Sat, lower
80s for Sun, and back to the mid-upper 80s Mon). By Tue the surface
high will push to our south and SE, and the resulting Bermuda high
will bring a return to southwest flow and above-normal temps with
highs in the 90s for Tue and Wed, with a lee trough in place over
the Carolinas. The expansive mid level ridge retrogrades back over
the southeast Tue/Wed as broad troughing digs over NE NOAM, helping
to push a backdoor front southward into the Mid-Atlantic area by
Wed. This should prompt a resumption of mostly afternoon/evening
showers and storms on Wed, especially across the northern sections,
with above normal temps. -GIH
&&
.AVIATION /18Z Wednesday through Monday/...
As of 150 PM Wednesday....
24-Hr TAF Period: Daytime heating within a very moist and unstable airmass
in place across the Southeast US will support numerous showers
and thunderstorms this afternoon and evening, potentially impact all TAF sites
with the stronger storms resulting in periods of sub-VFR conditions in
heavy rain and strong wind gusts to 40 to 50 mph.
Fcst soundings suggest a small potential to see some stratus or fog
around daybreak, particularly across the central and eastern terminals where
higher BL dewpoints will reside, east of a surface trough moving through the area.
Any stratus and/or fog should dissipate after sunrise with predominately VFR
conditions on Thursday with only isolated convection expected well in advance
of a potent shortwave trough and accompanying cold front moving through the
area on Friday.
Looking Ahead: Convection and sub-VFR ceilings will remain possible
through Friday as an area of low pressure develops along a back
door cold front tracking slowly southward through central NC.
Breezy northerly winds are expected along and in the wake of the
cold frontal passage Friday afternoon and into the day on Saturday.
Drier VFR conditions will prevail over the weekend and into early
next week.
&&
.RAH WATCHES/WARNINGS/ADVISORIES...
None.
&&
SYNOPSIS...Vincent
NEAR TERM...CBL
SHORT TERM...CBL
LONG TERM...Hartfield
AVIATION...CBL
Hazardous weather outlook, Jun 15, 3:45 AM EST, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
445 AM EDT WED JUN 15 2016
NCZ007>011-021>028-038>043-073>078-083>086-088-089-160845-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
445 AM EDT WED JUN 15 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
EVENING. AN ISOLATED STORM COULD BECOME SEVERE...WITH A PRIMARY
THREAT OF DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF
A COLD FRONT APPROACHING CENTRAL NC FROM THE NORTH AND NORTHWEST
THURSDAY EVENING INTO THURSDAY NIGHT. A FEW STORMS COULD BECOME
SEVERE...PRIMARILY IN THE TRIAD AND NORTHERN PIEDMONT THURSDAY
EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
VINCENT
In the hours before
Special weather statement, Jun 15, 3:39 PM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
439 PM EDT WED JUN 15 2016
NCZ026>028-043-152130-
NASH NC-WILSON NC-EDGECOMBE NC-FRANKLIN NC-
439 PM EDT WED JUN 15 2016
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT PORTIONS
OF SOUTHERN NASH...NORTHERN WILSON...EDGECOMBE AND SOUTHEASTERN
FRANKLIN COUNTIES UNTIL 530 PM EDT...
AT 436 PM EDT...DOPPLER RADAR WAS TRACKING AN AREA OF SHOWERS AND
STRONG THUNDERSTORMS STRETCHING FROM NEAR WENDELL IN WAKE COUNTY
EAST ALONG US64 TO ROCKY MOUNT AND TARBORO...MOVING EAST AT 25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS. EVENING COMMUTERS SHOULD BE ALERT FOR PONDED
WATER ON THE ROAD AND REDUCED VISIBILITY IN HEAVY DOWNPOURS.
LOCATIONS IMPACTED INCLUDE...
ROCKY MOUNT...TARBORO...NASHVILLE...WILSON...ELM CITY...DORTCHES...
BAILEY...PRINCEVILLE...SHARPSBURG AND PINETOPS.
LAT...LON 3582 7735 3583 7739 3583 7741 3581 7742
3581 7745 3580 7745 3580 7747 3576 7752
3575 7822 3598 7823 3603 7745 3600 7743
3600 7741 3599 7741 3590 7734
TIME...MOT...LOC 2036Z 267DEG 174KT 3595 7589
13Special weather statement, Jun 15, 3:41 PM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
441 PM EDT WED JUN 15 2016
NCZ026>028-043-152130-
NASH NC-WILSON NC-EDGECOMBE NC-FRANKLIN NC-
441 PM EDT WED JUN 15 2016
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT PORTIONS
OF SOUTHERN NASH...NORTHERN WILSON...EDGECOMBE AND SOUTHEASTERN
FRANKLIN COUNTIES UNTIL 530 PM EDT...
AT 436 PM EDT...DOPPLER RADAR WAS TRACKING AN AREA OF SHOWERS AND
STRONG THUNDERSTORMS STRETCHING FROM NEAR WENDELL IN WAKE COUNTY
EAST ALONG US64 TO ROCKY MOUNT AND TARBORO...MOVING EAST AT 25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS. EVENING COMMUTERS SHOULD BE ALERT FOR PONDED
WATER ON THE ROAD AND REDUCED VISIBILITY IN HEAVY DOWNPOURS.
LOCATIONS IMPACTED INCLUDE...
ROCKY MOUNT...TARBORO...NASHVILLE...WILSON...ELM CITY...DORTCHES...
BAILEY...PRINCEVILLE...SHARPSBURG AND PINETOPS.
LAT...LON 3582 7735 3583 7739 3583 7741 3581 7742
3581 7745 3580 7745 3580 7747 3576 7752
3575 7822 3598 7823 3603 7745 3600 7743
3600 7741 3599 7741 3590 7734
TIME...MOT...LOC 2036Z 250DEG 25KT 3595 7589
13Special weather statement, Jun 15, 3:50 PM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
450 PM EDT WED JUN 15 2016
NCZ075-084>086-152145-
SCOTLAND NC-RICHMOND NC-HOKE NC-MOORE NC-
450 PM EDT WED JUN 15 2016
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHEASTERN
SCOTLAND...EASTERN RICHMOND...CENTRAL HOKE AND SOUTH CENTRAL MOORE
COUNTIES UNTIL 545 PM EDT...
AT 449 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HOFFMAN...OR 13 MILES SOUTH OF SOUTHERN PINES...MOVING EAST AT
20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RAEFORD...HOFFMAN...PINEBLUFF...SANDHILLS GAME LAND...
ASHLEY HEIGHTS...SILVER CITY AND CAMP MACKALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3491 7953 3506 7958 3511 7945 3519 7921
3497 7914
TIME...MOT...LOC 2049Z 255DEG 17KT 3500 7948
77Special weather statement, Jun 15, 3:56 PM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
456 PM EDT WED JUN 15 2016
NCZ075-077-086-088-152200-
CUMBERLAND NC-HOKE NC-MOORE NC-HARNETT NC-
456 PM EDT WED JUN 15 2016
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHWESTERN
CUMBERLAND...NORTHEASTERN HOKE...EAST CENTRAL MOORE AND SOUTHWESTERN
HARNETT COUNTIES UNTIL 600 PM EDT...
AT 455 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
POPE AFB...OR NEAR FORT BRAGG...MOVING EAST AT 10 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...FORT BRAGG...POPE AFB...SPRING LAKE...EASTOVER...
VASS...WADE...LINDEN...ANDERSON CREEK AND TIMBERLAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3512 7927 3528 7928 3535 7871 3508 7869
TIME...MOT...LOC 2055Z 265DEG 9KT 3520 7910
77
Special weather statement, Jun 15, 4:33 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
533 PM EDT WED JUN 15 2016
NCZ038-039-073>075-152230-
RANDOLPH NC-DAVIDSON NC-STANLY NC-MOORE NC-MONTGOMERY NC-
533 PM EDT WED JUN 15 2016
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT PORTIONS
OF RANDOLPH...DAVIDSON...NORTHEASTERN STANLY...NORTHWESTERN MOORE AND
MONTGOMERY COUNTIES UNTIL 630 PM EDT...
AT 532 PM EDT...DOPPLER RADAR WAS TRACKING AN AREA OF SHOWERS AND
STRONG THUNDERSTORMS NEAR HIGH ROCK LAKE...OR 10 MILES SOUTH OF
LEXINGTON...MOVING EAST AT 10 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HIGH POINT...ASHEBORO...LEXINGTON...ALBEMARLE...RANDLEMAN...TROY...
BADIN LAKE...NORTH CAROLINA ZOO...THOMASVILLE AND BISCOE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3593 8005 3592 8004 3590 7968 3559 7955
3552 7956 3526 7952 3531 8013 3550 8028
3551 8018 3555 8021 3558 8021 3568 8033
3572 8033 3574 8046 3577 8045 3580 8047
TIME...MOT...LOC 2132Z 263DEG 7KT 3567 8021
ELLISThunderstorm Wind, Cumberland
- When
- June 15, 4:55 PM EST
- Where
- Cumberland County, 0.89 mi SE of Wade
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.160, -78.740
Wade Community Fire Department was called out to remove two downed trees.
Thunderstorm Wind, Randolph
- When
- June 15, 5:12 PM EST
- Where
- Randolph County, 2.18 mi NW of Pisgah
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 35.570, -79.910
One tree was blown down near the intersection of High Pine Church Road and Panther Mountain Road.
Thunderstorm Wind, Randolph
- When
- June 15, 5:22 PM EST
- Where
- Randolph County, 0.89 mi SE of Asheboro
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 35.690, -79.820
One tree was blown down across South Walker Avenue at South Asheboro Middle School.
Flash Flood, Randolph
- When
- June 15, 5:27 PM EST to 6:10 PM EST
- Where
- Randolph County, 0.56 mi E of Asheboro to 1.7 mi SSE of Asheboro
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 35.700, -79.820
Approximately two inches of rainfall caused several intersections to flood. Water was getting into some residential yards.
Thunderstorm Wind, Randolph
- When
- June 15, 5:48 PM EST
- Where
- Randolph County, 1.12 mi E of Ramseur
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 35.730, -79.650
One tree was reported down near NC-Highway 49 in Ramseur.
Thunderstorm Wind, Randolph
- When
- June 15, 5:50 PM EST
- Where
- Randolph County, 5.04 mi E of Whites Chapel
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 35.780, -79.580
A couple of trees were reported down near the intersection of Old Staley Road and Shady Grove Church Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Oklahoma, June 15 to 17, 20162 deaths · 29 injured · 14 events
- Heat in Oklahoma, June 15 to 20, 201641 injured · 1 event
- Hail and Damaging Winds in Kentucky, June 15, 20161 death · 1 injured · $265,000 · 70 kt wind · 16 events
- Damaging Winds in Tennessee, June 15, 20163 injured · $302,000 · 58 kt wind · 83 events
- Dust Storm in Texas, June 15, 20161 death · 1 event
- Flash Flood and Flooding in Indiana, June 15, 2016$247,000 · 1 in hail · 29 events
- Hail and Damaging Winds in Illinois, June 15, 2016$364,000 · 1 in hail · 15 events
- Flash Flood and Hail in Tennessee, June 15, 2016$250,000 · 1 in hail · 8 events
- Hail and Damaging Winds in Alabama, June 15 to 17, 20161 injured · 1.75 in hail · 50 events
- Hail and Damaging Winds in Texas, June 15, 2016$75,000 · 2.75 in hail · 15 events
- Damaging Winds in Alabama, June 15, 2016$32,000 · 61 kt wind · 30 events
- Hail and Damaging Winds in Michigan, June 15, 2016$85,000 · 1.75 in hail · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 643919, 643909, 643910, 643905, 643913, 643918.